# SDR SWAA2020120931017

- Difficulty date: November 17, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 74,542 hours, 43,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 144A5930
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASEBEAM WEB ATTACH ANGLE STA 665 RBL 67 WL 208 UPPER SURFACE.  REMOVED CORROSION ON CREASE BEAM WEB ATTACH ANGLE STA 665 RBL 67 WL 208, PER SRM 51-10-02-0G-0.  MAX MATERIAL REMOVED WAS .016' 1' X .5' FROM .056'. AND OF LIMITS, PER SRM 53-40-13-1A-1.  REMOVED DAMAGED ATTACH ANGLE AND FABRICATED NEW FROM 7075T6 CLAD 7075T6 .056' LOT NR 1331117-2, PER DWG 144A5930, SRM 51-40-02-0G-0, SRM 51-30-01-0G-0.  LOCATED & DRILLED AND APPLIED CHEM CONV COATING AND PRIMED, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; SOPM 20-43-03.  INSTALLED PER SRM 51-40-02-0G-0 AND DWG 144A5920.
